Skip to main content

Fixed points of weakly compatible maps on modified intuitionistic fuzzy soft metric spaces

Abstract

This paper introduces compatible, non-compatible and weakly compatible maps on modified intuitionistic fuzzy soft metric spaces. Moreover, we have also extended fixed point theorems for two, four and six self maps that are weakly compatible in the setting of MIFSMS.

This is a preview of subscription content, access via your institution.

References

  1. Atanassov KT (1986) Intuitionistic fuzzy sets. Fuzzy Sets Syst 20:87–96

    Article  Google Scholar 

  2. Beaula T, Gunaseeli C (2014) On fuzzy soft metric spaces, Malaya. J Math 2(3):197–202

    MATH  Google Scholar 

  3. Das S, Samanta SK (2012) Soft real sets, soft real numbers and their properties. J Fuzzy Math 20(3):551–576

    MathSciNet  MATH  Google Scholar 

  4. Deschrijver G, Cornelis C, Kerre EE (2004) On the representation of intuitionistic fuzzy t-norms and t-conorms. IEEE Trans Fuzzy Syst 12:45–61

    Article  Google Scholar 

  5. Gupta V, Aanchal (2021) New results on modified intuitionistic fuzzy soft metric space with application. Communicated

  6. Maji PK, Biswas R, Roy AR (2001) Fuzzy Soft Set. J Fuzzy Math 9(3):589–602

    MathSciNet  MATH  Google Scholar 

  7. Molodtsov D (1999) Soft set theory-first results. Comput Math Appl 37(4–5):19–31

    MathSciNet  Article  Google Scholar 

  8. Saadati R, Sedgi S, Shobe N (2008) Modified intuitionistic fuzzy metric spaces and fixed point theorems. Chaos, Solitons Fract 38:36–47

    MathSciNet  Article  Google Scholar 

  9. Sujoy D, Kumar SS (2013) Soft metric. Ann Fuzzy Math Inform 6(1):77–94

    MathSciNet  MATH  Google Scholar 

  10. Sujoy D, Samanta SK (2013) On soft metric spaces. J Fuzzy Math 21(3):707–734

    MathSciNet  MATH  Google Scholar 

  11. Sushil S, Deshpande D (2009) Common fixed point theorems for finite number of mappings without continuity and compatibility on intuitionistic fuzzy metric spaces. Chaos, Solitons Fractals 40:2242–2256

    MathSciNet  Article  Google Scholar 

  12. Turkoglu D, Alaca C, Yildiz C (2006) Compatible maps and compatible maps of types \(\alpha\) and \(\beta\) in intuitionistic fuzzy metric spaces. Demonstratio Math 39:671–684

    MathSciNet  MATH  Google Scholar 

  13. Turkoglu D, Alaca C, Cho YJ, Yildiz C (2006) Common fixed point theorems in intuitionistic fuzzy metric spaces. J Appl Math Comput 22:411–424

    MathSciNet  Article  Google Scholar 

  14. Zadeh LA (1965) Fuzzy Sets. Fuzzy Sets Inf Control 8:338–353

    Article  Google Scholar 

Download references

Acknowledgements

The authors thanks all reviewers for their useful remarks which made our paper complete and significant.

Funding

This research received no external funding.

Author information

Affiliations

Authors

Contributions

All the authors contributed equally to prepare this paper.

Corresponding author

Correspondence to Vishal Gupta.

Ethics declarations

Conflict of interest

The authors declare that there is no conflict of interest.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

This paper is in final form and no version of it will be submitted for publication elsewhere.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Gupta, V., Gondhi, A. Fixed points of weakly compatible maps on modified intuitionistic fuzzy soft metric spaces. Int J Syst Assur Eng Manag (2021). https://doi.org/10.1007/s13198-021-01423-1

Download citation

Keywords

  • Soft set
  • Modified intuitionistic fuzzy metric space
  • Weakly compatible map
  • Fixed point

Mathematics Subject Classification

  • 54H25
  • 47H10